# SDR DL767011350

- Difficulty date: August 17, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 59,443 hours, 28,819 cycles
- Engine: Ge CF680A2
- Engine time: 30,758 hours, 14,330 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FLUID LEAKING FROM RIGHT ENGINE ON PUSHBACK AFTER START.  T/S LEAK PER M/M FOUND FUEL TUBE ON FUEL NOZZLE FEEDER  MANIFOLD AT 5'OCLOCK POSITION CRACKED.  REPLACED SAME, RAN ENG PERPFHB, LEAK CKS GOOD.
